# SDR IPXA10663042

- Difficulty date: September 27, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 39,376 hours, 12,948 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 145T1929U9
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 955 REAR SPAR BULKHEAD ATTACH FITTING FOUND 1EA FASTENER HOLE CRACKED APPROX 0.020" RUNNING DOWN. AND FOUND 2 EA FASTENER HOLES SHORT EDGE MARGIN ARE 1.33" AND 1.664".   ATTACH FITTING REPLACED IAW EO B767-5350-17922G APP C & REPAIRED IAW HX RS R53-50-36850, REV A & EO B767-5310-40095A. DUE 2 EA FASTENER HOLES SHORT EDGE MARGIN, IT IS CLASSIFIED A MAJOR REPAIR , REPAIR SIZE 5.25" X 5.25".
